| Model Number |
MMT-523LNAH |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that insulin pump received unexpected restart alarm.No harm requiring medical intervention was reported.Customer was changing battery when the alarm occurred.Customer reports they were able to clear the alarm.Customer able to complete rewind.Alarm occurred shortly after inserting a new battery.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement, a-21 error test and self test.No a21 alarm noted during test.(b)(4).